# SDR SWAA2016092608125

- Difficulty date: September 18, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 39,279 hours, 18,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 141A5220
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR MOUNT CORRODED ON TOP SURFACE.  R & R MOUNT IAW SRM AND DWG.
